| Model Number |
C24101E |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/24/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B.3.Date of event: unknown.The date received by manufacturer has been used for this field.H.3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that 2 bd alaris¿ pump module smartsite¿ amber infusion sets were blocked and wouldn't prime past the filter.The following information was provided by the initial reporter: "set is not priming past the filter".
Additional Manufacturer Narrative
Investigation summary two used samples model c24101e were returned for investigation.The received sets contained lipid solution which was left in the set to more closely replicate the reported event of occlusion.Prior to functional testing the sets were visually examined for defects and abnormalities.Kinks were found in the tubing set and massaged out.The sets were flushed with water and then primed with a 85% glycerin/ 15% water solution.The customer complaint that the sets would not prime past the filter was unable to be replicated.Although the issue was unable to be replicated and the root cause is unknown bd is looking at opportunities to improve the filter function to alleviate this failure in the future.A device history record review for model c24101e lot number 22115578 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.
Event or Problem Description
It was reported that 2 bd alaris¿ pump module smartsite¿ amber infusion sets were blocked and wouldn't prime past the filter.The following information was provided by the initial reporter: "set is not priming past the filter.".